# SDR COMA0060534

- Difficulty date: June 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 12,136 hours, 11,387 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Part number: 16120NLGQC
- Part serial: DCL136
- Condition: Leaking
- Location: Nlg
- Part time: 10,976 hours, 10,773 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NLG DID NOT RETRACT.  REPLACED DEFECTIVE NLG PISTON ASSY.
